# SDR 07FDEA01747

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Aircraft time: 65,076 hours, 26,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WDA70047
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK SCALLOP WORN STA 1777 RBL 27.  REMOVED, FABRICATED, AND INSTALLED SEAT TRACK SECTION DC/MD10 SRM 53-42-01 VOL III FIG 5 AND 53-70-00 VOL I FIG 1 SHT 1 AND 51-21-01 VOL II PAGE 21, 25.
